Volume 18, Issue 1
On a Cell Entropy Inequality of the Relaxing Schemes for Scalar Conservation Laws

Hua Zhong Tang & Hua Mo Wu

DOI:

J. Comp. Math., 18 (2000), pp. 69-74

Published online: 2000-02

Preview Full PDF 598 2125
Export citation
  • Abstract

In this paper we study a cell entropy inequality for a class of the local relaxation approximation-The Relaxing Schemes for scalar conservation laws presented by Jin and Xin(1995), which implies convergence for the one-dimensional scalar case.

  • Keywords

Hyperbolic conservation laws the relaxing schemes cell entropy inequality

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-18-69, author = {}, title = {On a Cell Entropy Inequality of the Relaxing Schemes for Scalar Conservation Laws}, journal = {Journal of Computational Mathematics}, year = {2000}, volume = {18}, number = {1}, pages = {69--74}, abstract = { In this paper we study a cell entropy inequality for a class of the local relaxation approximation-The Relaxing Schemes for scalar conservation laws presented by Jin and Xin(1995), which implies convergence for the one-dimensional scalar case. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9023.html} }
TY - JOUR T1 - On a Cell Entropy Inequality of the Relaxing Schemes for Scalar Conservation Laws JO - Journal of Computational Mathematics VL - 1 SP - 69 EP - 74 PY - 2000 DA - 2000/02 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9023.html KW - Hyperbolic conservation laws KW - the relaxing schemes KW - cell entropy inequality AB - In this paper we study a cell entropy inequality for a class of the local relaxation approximation-The Relaxing Schemes for scalar conservation laws presented by Jin and Xin(1995), which implies convergence for the one-dimensional scalar case.
Hua Zhong Tang & Hua Mo Wu. (1970). On a Cell Entropy Inequality of the Relaxing Schemes for Scalar Conservation Laws. Journal of Computational Mathematics. 18 (1). 69-74. doi:
Copy to clipboard
The citation has been copied to your clipboard